# SDR AALA202506251147

- Difficulty date: May 8, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725245320300
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION DRY BAY INBOARD BOTTOM SKIN UPPER SURFACE ON RH WING MEASURES L:2.70 INCH W:2.40 INCH D:0.003 INCH. MAINTENANCE BLENDED BOTTOM SKIN UPPER SURFACE ON RH WING PER EA 365038 AND IAW SRM 51-74-00.
